Stationary solutions of a selection mutation model: The pure mutation case

Research output: Contribution to journalArticleResearchpeer-review

17 Citations (Scopus)

Abstract

A selection mutation equations model for the distribution of individuals with respect to the age at maturity is considered. In this model we assume that a mutation, perhaps very small, occurs in every reproduction where the noncompactness of the domain of the structuring variable and the two-dimensionality of the environment are the main features. Existence of stationary solutions is proved using the theory of positive semigroups and the infinite-dimensional version in Banach lattices of the Perron Frobenius theorem. The behavior of these stationary solutions when the mutation is small is studied. © World Scientific Publishing Company.
Original languageEnglish
Pages (from-to)1091-1117
JournalMathematical Models and Methods in Applied Sciences
Volume15
DOIs
Publication statusPublished - 1 Jul 2005

Keywords

  • Evolutionary stable strategy
  • Selection mutation equations
  • Stationary solutions

Fingerprint Dive into the research topics of 'Stationary solutions of a selection mutation model: The pure mutation case'. Together they form a unique fingerprint.

Cite this